# SDR 06FDEA2665

- Difficulty date: July 24, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER CHORD OF FLOORBEAM AT BS 1030, RBL 10, WL 208.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR PARTS PER SRM 53-10-8 FIG 3.
